# SDR A6WA200940567

- Difficulty date: September 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,552 hours, 12,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117121
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, LBL 36 INTERCOSTAL FOUND CRACKED.  CRACK ON INTERCOSTAL AT FS 484.00, LBL 36, REPAIRED IAW REO 601R-53-41-059, REV A.  (K)
